# SDR 98ZZZX1011

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Servo Actuator
- Part number: 900C3820021105
- Condition: Binding
- Location: M/R Control
- Part time: 1,904 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R CONTROL SERVO BINDING ON DOWN STROKE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
